Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Miscarriage. Bled after injecting. Why does period date change?

i am 29yrs ihad a miscarriage the to taking of an unwanted drug and injection by a doctor unknowingly after the drugs i hard a serious bleeding after cross examination by others doctor and test perform discover i was pregnant and the doctor did an evercotion ( washing of the womb) after two month i had my mestruation back but the date changes and after 5months i got another pregnancy and give birth to a baby the labour was so streefull i thank for a safe delivery but the baby die after a month of delivery, i got my mestruation as usuall but very dark in colour and while mestrting i become very sick this month i have my mestruation but only two days not flowing very well before i had it i want to hosp the scan no me heres the result the urnary bladder is full, it has a normal well. no bladder mass or stone. the uterus is normal a-p diameter 3.5cm. both ovaries are within normal. no ovarian mass. no intrauterine or extra uterine pregnancy. Both kidneys are normal in size and echotexture. the corticomedullary differentiation is intact. the renal sinus is within normal. no renal pr ureteric stone. no renal stone. both ureters are of normal caliber. the liver is normal in size and moderately echogenic. the gall bladdder is fulland cholelithiasis . no focal area of malignancy . the spleen is slightly enlarge. it has normal echo texture. pls help what can i do am i having a serious problem bcos my period last for two day only very slow flow darkred in colour. thanks
Asked On : Sun, 9 Sep 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor